Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1 (1996), Issue 1, Pages 103-135
http://dx.doi.org/10.1155/S108533759600005X

The generalized Conley index and multiple solutions of semilinear elliptic problems

1School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia
2Department of Mathematics, Statistics and Computer Science, University of New England, Armidale, NSW 2351, Australia

Received 22 February 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. N. Dancer and Yihong Du, “The generalized Conley index and multiple solutions of semilinear elliptic problems,” Abstract and Applied Analysis, vol. 1, no. 1, pp. 103-135, 1996. doi:10.1155/S108533759600005X